From my graves' disease I still suffer from tremor in my hands, I have trouble writing because I shake too much, what can I do?

Get Graves treated. If you have already been cured of hyperthyroidism and still have tremors, you will need medications that treat essential tremors.
See endocrinologist. It appears that your hyperactive thyroid status is not under control. Consult your doctor who may prescribe a beta blocker for you to reduce the tremor. More importantly, get the thyroid under control.

Related Questions

I've found out that I have type 1 diabetes, but I'm having trouble using injections because my hands shake/tremor, what to do? I have graves' disease

Ideas. 1st ask your dr about using a beta blocker until your graves disease is stabilized. Next consider using an Insulin pump which is easier to operate than syringes. Also insuin oens would also be appropriate. Best of luck. Read more...
Pens easier. To use than syringes shakes/tremors can be related to hyperthroidism, more common in patients with type 1 dm. Read more...